# SDR AALA201608199010

- Difficulty date: August 15, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 51,482 hours, 24,067 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38601
- Part serial: 20859
- Condition: Inoperative
- Location: Fuel System
- Part time: 51,493 hours, 24,072 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK PUMP NR 2 INOPERATIVE. REPLACED CENTER TANK NR 2 FUEL PUMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-21-51.
